Prodotti della ricerca

 
Titolo: A matching prior for the shape parameter of the skew-normal distribution
Autori: 
Data di pubblicazione: 2012
Rivista: 
SCANDINAVIAN JOURNAL OF STATISTICS  
Citazione: A matching prior for the shape parameter of the skew-normal distribution / Cabras S; Castellanos Nueda ME; Racugno W; Ventura L. - 39(2012), pp. 236-247.
Abstract: This paper deals with the issue of perform- ing a default Bayesian analysis on the shape parameter of the skew-normal distribution. Our approach is based on a suit- able pseudo-likelihood function and a matching prior distri- bution for this parameter, when location (or regression) and scale parameters are unknown. This approach is important for both theoretical and practical reasons. From a theoreti- cal perspective, it is shown that the proposed matching prior is proper thus inducing a proper posterior distribution for the shape parameter, also when the likelihood is monotone. From the practical perspective, the proposed approach has the advantages of avoiding the elicitation on the nuisance pa- rameters and the computation of multidimensional integrals.
Handle: http://hdl.handle.net/11584/30706
Tipologia:1.1 Articolo in rivista

File in questo prodotto:
Non ci sono file associati a questo prodotto.
credits unica.it | accessibilità Università degli Studi di Cagliari
C.F.: 80019600925 - P.I.: 00443370929
note legali | privacy

Nascondi la toolbar